Conference Schedule

Conference Schedule

CEVETBD 2018

Conference venue: Royal Tulip Sea Pearl Beach Resort, Cox’s Bazar

Day 1:   24 November 2018

Time Programme and Venue Speaker:
13:00 – 14:00 Lunch – served at ‘Kasbah’
15:00 – 15:05 Opening address from FAO Bangladesh Mr. David Doolan, FAO Representative a.i., Bangladesh 
15:05 – 15:10 Opening address from BAHA Mr. Abu Syed Md. Kamal, Bangladesh Animal Husbandry Association (BAHA)
15:10 – 15:15 Opening address from BVA Dr. Md. Nazrul Islam, President of Bangladesh Veterinary Association (BVA)
15:15 – 15:20 Opening address from BVC Dr. Md. Monjur Kadir, President of Bangladesh Veterinary Council (BVC)
15:20 – 15:25 Opening address from Dean Council Dr. Mahbub-E-Elahi, Convenor, National Veterinary Dean Council (NVDC)
15:25 – 15:35
Opening address from CDC-DGHS Dr. Sanya Tahmina,
Director Disease Control & Line Director Communicable Disease Control, Directorate General of Health Services (CDC-DGHS)
15:35 – 15:45 Opening address from DLS Dr. Hiresh Ranjan Bhowmik, Director General, Department of Livestock Services (DLS)
15:45 – 16:15 Opening address from MoFL Mr. Md. Raisul Alam Mondal, Secretary, Ministry of Fisheries and Livestock (MoFL)
16:15 – 16:35 Keynote address: Evolution of Veterinary Profession in Asia Dr. Siraya Chunekamrai, Vice President, World Small Animal Veterinary Association (WSAVA)
16:35 – 16:55 Bangladesh Veterinary education and profession: Striving to attain global standard Dr. M. Sawkat Anwer, Professor, Tufts University Cumming School of Veterinary Medicine
16:55 – 17:15 Update of AMR Policy and AMU Guidance in Bangladesh Dr. Hiresh Ranjan Bhowmik, Director General, Department of Livestock Services (DLS)
17:15 – 17:35 Principles of Rabies Control Dr. Eric Brum, Country Team Leader, FAO-ECTAD and Dr. Nitish C. Debnath Senior Technical Advisor – Veterinary Education and One Health, FAO ECTAD

Day 2:   25 November 2018

Theme Poultry Health and Production Herd and Reproductive Health Companion Animal Medicine and Surgery Wildlife (Zoo Focus) and Epidemiology
Programme Venue Hall Room: Safina Hall Room: Imperial Hall Room: Alfresco Hall Room: Pool Cabana
Time
07:30- 08:20 Essential Poultry Biosecurity –

Dr. Daniel Parker

 

08:30- 09:20 Poultry Husbandry and Management –

Dr. Daniel Parker

Dairy Nutrition Part I –

Dr. Kevin Lindell

Clinical problem solving: a logical thinking –

Dr. Walasinee Moonarmart

Basics of Zoo Animal Husbandry –

Dr. Boripat Siriaroonrat

10 Minute Break

09:30 – 10:20 Basics of Poultry Nutrition –

Dr. Daniel Parker

Dairy Nutrition Part II –

Dr. Kevin Lindell

Clinical approach to vomiting –

Dr. Walasinee Moonarmart

Basics of Zoo Animal Nutrition –

Dr. Boripat Siriaroonrat

10 Minute Break

10:30 – 11:20 Water: The Essential Nutrition –

Dr. Daniel Parker

Disease and Management of Breeding Animals Part I –

Dr. Eugene C. White

Case study #1 (small group discussion) –

Dr. Walasinee Moonarmart,
Dr. Siraya Chunekamrai,
Dr. Nalinika Obeyesekere

Basics of Zoo Animal Nutrition –

Dr. Boripat Siriaroonrat

10 Minute Break

11:30 – 12:20 Poultry Vaccination and Vaccination Equipment –

Dr. Daniel Parker

Disease and Management of Breeding Animals Part II –

Dr. Eugene C. White

Case study #1 (small group discussion) –

Dr. Walasinee Moonarmart,
Dr. Siraya Chunekamrai,
Dr. Nalinika Obeyesekere

Zoo and Wildlife Medicine –

Dr. Boripat Siriaroonrat

Lunch Break (12:20-13:30 hrs)

13:30 – 14:20 Mycoplasma Prevention and Control Along the Value Chain –

Dr. Daniel Parker

Open Cow Management Part I –

Dr. Kevin Lindell

Clinical approach to cough and dyspnea –

Dr. Walasinee Moonarmart

Introduction to Wildlife Anesthesia: Basic Principles –

Dr. Boripat Siriaroonrat

10 Minute Break

14:30 – 15:20 Principles of Turkey Management –

Dr. Daniel Parker

Open Cow Management Part II –

Dr. Kevin Lindell

Case study #2 (small group discussion) – 

Dr. Walasinee Moonarmart,
Dr. Siraya Chunekamrai,
Dr. Nalinika Obeyesekere

Wildlife Anesthesia –

Dr. Boripat Siriaroonrat

10 Minute Break

15:30 – 16:20 Antimicrobial resistance (AMR) and antimicrobial usage (AMU) guideline for poultry –

Dr. Eric Brum

Dairy Farm Evaluation and Physical Exam Part I –

Dr. Eugene C. White

Case study #2 (small group discussion) – 

Dr. Walasinee Moonarmart,
Dr. Siraya Chunekamrai,
Dr. Nalinika Obeyesekere

Principles of Rehabilitation of Confiscated Animals –

Dr. Boripat Siriaroonrat

10 Minute Break
16:30 – 17:20 Dairy Farm Evaluation and Physical Exam Part II –

Dr. Eugene C. White

Common infectious diseases in small animal practice – 

Dr. Walasinee Moonarmart

Principles of Animal Welfare Science –

Dr. Boripat Siriaroonrat

Day 3:   26 November 2018

Theme Poultry Health and Production Herd and Reproductive Health Companion Animal Medicine and Surgery Epidemiology Focus
Programme Venue Hall Room: Safina Hall Room: Imperial Hall Room: Alfresco Hall Room: Pool Cabana
Time
8:30- 9:20 Avian Influenza in Asia: Historical Review and Current Situation –

Dr. Teguh Prajitno

Vaccination Schedule for Dairy Cattle –

Dr. Eugene C. White/Dr. Kevin Lindell

Basics of complete Blood Counts, Blood Chemistry and Urinalysis –

Dr. Nalinika Obeyesekere

Practical Epidemiological tools Part I

Dr. Eric Brum

10 Minute Break

9:30- 10:20 Avian Influenza Virus Genetic and Antigenic Characterization as tool for Vaccine Seed Selection  –

Dr. Teguh Prajitno

 

Secrets to Mastitis Management – 

Dr. Eugene C. White

Managing common chronic disease – Chronic Kidney Disease in the dog and cat and Chronic wound management –

Dr. Nalinika Obeyesekere

Practical Epidemiological tools Part II 

Dr. Eric Brum

10 Minute Break

10:30 – 11:20 Progress on Endemic Control: Lesson Learned from Indonesia –

Dr. Teguh Prajitno

 

Keys to Successful Artificial Insemination –

Dr. Kevin Lindell

Pain management and Best practices in companion animal vaccination –

Dr. Nalinika Obeyesekere

One Health approach to surveillance in Bangladesh –

Dr. Nitish C. Debnath

 

10 Minute Break

11:30 – 12:20 Breeding and Broiler Farm Technology and Management when Land is Limited-

Dr. Teguh Prajitno

 

Rational Basis of Antibiotic Therapy in Large Animals –

Dr. M. Sawkat Anwer

Animal welfare and veterinary ethics:  challenges for 21st century veterinarian in Bangladesh –

Ms. Nadia Choudhury

Principals AMR Surveillance and AMU Monitoring –

Dr. Eric Brum

Closing Ceremony (12:30-13:00 hrs)

Lunch (13:00 hrs-14:00 hrs)